MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA FOLEY CATHETER INSERTION TRAY; FOLEY INSERTION TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA FOLEY CATHETER INSERTION TRAY; FOLEY INSERTION TRAY
Model Number 802110
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the iodine swab stick was missing from the kit.
 
Event or Problem Description
It was reported that the iodine swab stick was missing from the kit.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be due to ¿incorrect clearance by machine maintenance".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
BARDIA FOLEY CATHETER INSERTION TRAY
Common Device Name
FOLEY INSERTION TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10408199
Report Number1018233-2020-05212
Device Sequence Number16610630
Product Code OHR
UDI-Device Identifier00801741018268
UDI-Public(01)00801741018268
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2023
Device Model Number802110
Device Catalogue Number802110
Device Lot NumberNGES0626
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2020
Supplement Date Received by Manufacturer10/16/2020
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1